# SDR 2007UALA03634

- Difficulty date: September 9, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 56,654 hours, 21,188 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT IDG TRIPPED AFTER ENG START, GEN SW RESET, NO HELP.   10-11-07   FOUND BURNED PINS AT FIREWALL CONNECTOR D1292.N PINS B AND C.  REPLACED ENGINE POWER FEEDER HARNESS AND PYLON HARNESS.
